# SDR UPS01236605

- Difficulty date: August 11, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Condition: Faulty
- Location: Smoke Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:PFLT D/D M220970 LOWER AFT CARGO SMOKE DETECTOR.  SUP SYS INOP. INSTALLED CONTROL UNIT IAW MM 26-18-04.  REQUIRES ADJ/TEST KSM 55919 PERFORMED SMOKE DETECTOR / CONFIG MODULE ADJ/TEST MM 26-18-01 AND LOWER CARGO COMP SMOKE DETECTION ADJ/TEST MM 26-18-00. NO DEFECTS NOTED. OK FOR SERVICE.
